Started at 25 mg. Then to 50. Then 75. Now at 100. Been at 100 for 3 weeks. Notice some difference but still some anxiety
Hi, girl! You're well on your way, but you're probably just getting into therapeutic range. The reason for the slow increase is to give your metabolism time to adjust to the medication with a minimum of side effects. Now that you're at 100mg you should see significant improvement very soon.
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Sertraline (Zoloft) | NAMI: National Alliance on Mental Illness"
Best regards and I hope you're feeling better quickly.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.